Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Self-scaling variable metric algorithms without line search for unconstrained minimization'' (Math. Comp. 27 (1973), 873-885)

Author: Shmuel S. Oren
Journal: Math. Comp. 28 (1974), 887
MSC: Primary 65K05
Original Article: Math. Comp. 27 (1973), 873-885.
MathSciNet review: 0343617
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65K05

Retrieve articles in all journals with MSC: 65K05

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society